# SDR UHLA2009051800046

- Difficulty date: May 18, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 9,089 hours, 5,160 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01073
- Condition: Inoperative
- Location: Cockpit
- Part time: 10,083 hours, 6,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT UPON CALLING GEAR UP.  CREW REPORTED, TRIED 3 TIMES AND RETURNED TO FIELD.  GEAR WAS DOWN AND LOCKED WITH 3 GREEN.  NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER AND BOTH WOW PROX SWITCHES.  PERFORMED 5 GEAR SWINGS WITH NO DEFECTS NOTED.   THERE HAVE BEEN NO WRITE UPS SINCE.
